... and find I still cannot sleep at night. Can anybody help me???
Unfortunately, insomnia is a side effect of Adderall, or any stimulants for that matter, even caffeine. However, if you are taking it at 8 a.m., and having trouble sleeping, I'd try Melatonin. Melatonin is a natural sleep-aid that you take 30-45 minutes before bed. I also, suggest being in your bed for the majority of that 30 minutes. Read a book. Watch a movie. But if the insomnia does not appear to go away, I would immediately call your doctor and inform he/she soon. They will probably have a bit more information or suggestions on what you can do to sleep as normal as possible.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 1 answer
Posted 26 Jul 2010 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
Posted 30 Jan 2011 • 4 answers
Posted 9 Feb 2011 • 1 answer
Posted 27 Aug 2013 • 2 answers